Sinopharm Vaccine – long-term effects and ADE?

  • Sinopharm Vaccine – long-term effects and ADE?

     Pjb updated 1 month, 2 weeks ago 1 Member · 1 Post
  • Pjb

    Member
    October 18, 2021 at 9:21 pm

    Hi All, I live and work in Vietnam in the Education sector. For those in this industry, the vaccine is likely to become mandatory.

    I’ve resisted getting this thus far and would prefer not to (on account of the side effects and unknown long-term effects), although I am likely to be in the position of losing my livelihood for my family, so I no longer have a “choice”.

    Of the options (including Pfizer, Astra, Moderna, Sputnik) I am inclined to opt for the Sinopharm Vaccine as it seems like the safer option as it’s an inactivated vaccine, although I am concerned about the long term side-effects and ADE.

    Can anyone speak to this or share any information/data?

    Are there ways to reduce effects of ADE after taking a vaccine?

    Thank you.

Viewing 1 of 1 replies

Original Post
0 of 0 posts June 2018
Now